×

zbMATH — the first resource for mathematics

A saturation property on ideals. (English) Zbl 0384.03034

MSC:
03E55 Large cardinals
03C50 Models with special properties (saturated, rigid, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Baumgartner : Almost disjoint sets, the dense set problem, and the partition calculus . Ann. Math. Logic. 10 (1976) 401-439. · Zbl 0339.04003
[2] P. Erdös and R. Rado : A partition calculus in set theory . Bull. Amer. Math. Soc. 62 (1956) 427-489. · Zbl 0071.05105
[3] P. Erdös and R. Rado : Intersection theorems for systems of sets . J. London Math. Soc. 35 (1960) 85-90. · Zbl 0103.27901
[4] A. Hajnal : Some results and problems in set theory . Acta Math. Acad. Sci. Hungar. 11 (1960) 277-298. · Zbl 0106.00901
[5] R. Jensen and K. Kunen : Some combinatorial properties of L and V, mimeographed .
[6] K. Kunen : A partition theorem . Notices of the AMS 18 (1971) 425.
[7] K. Kunen : Saturated Ideals . J. Symb. Logic, · Zbl 0395.03031
[8] K. Kunen and J. Paris : Boolean extensions and measurable cardinals . Ann. Math. Logic 2 (1971) 359-377. · Zbl 0216.01402
[9] R. Laver : Partition relations for uncountable cardinals \leq 2 N0 . Colloquia Mathmatica Societatis Janos Bolyai 10 (Infinite and finite sets, Keszthely [Hungary], 1973) North Holland, 1975, 1029-1042. · Zbl 0309.02071
[10] M. Marczewski : Séparabilité et multiplication cartésienne des espaces topologiques . Fund. Math. 34 (1947) 127-143. · Zbl 0032.19104
[11] K. Prikry : Changing measurable into accessible cardinals . Dissertationes Math. (Rozprawy Mat.) 68, 1970. · Zbl 0212.32404
[12] G. Sacks : Forcing with perfect closed sets . Proceedings of AMS Symposia in Pure Mathematics 13, Part 1, Providence, 1971, 331-355. · Zbl 0226.02047
[13] W. Sierpinski : Sur un problème de la théorie des relations . Ann. Scuola Norm. Sup. Pisa 2 (1933) 285-287. · JFM 59.0092.01
[14] R.M. Solovay : Real valued measurable cardinals . Proceedings of Symposia in pure mathematics, 13, Part 1, Providence, 1971, 397-428. · Zbl 0222.02078
[15] S. Ulam : Zur Masstheorie in der allgemeine Mengenlehre . Fund. Math. 16 (1930) 140-150. · JFM 56.0920.04
[16] S. Wagon : Decompositions of saturated ideals. Thesis , Dartmouth College, 1975.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.